# SDR UPS00832991

- Difficulty date: June 11, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3758570U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1150 LONG 35R INTERCOSTAL TO TORQUE BOX FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3758570 AND SRM 51-1-20D.
